# SDR 97ZZZX833

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7207X
- Make and model: Cessna 150A
- Aircraft serial: 15059307
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 04121751
- Condition: Cracked
- Location: Tail Cone
- Part time: 7,109 hours
- Component: 04120022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE MOST AFT BULKHEAD OF FS 200.375, THERE WERE CRACKS IN BOTH CORNERS BETWEEN THE FLANGES AND THE WEBS AT THE RUDDER STOP BOLTS.  WHILE THE AIRCRAFT WAS TIED DOWN, THE RUDDER WAS LEFT UNSECURED AND FREE TO BE BLOWN BACK AND FORTH BY THE WIND.  THE SUSPECT CAUSE WAS THAT THE RUDDER WAS NOT SECURED IN ANY WAY ALLOWING IT TO BE BLOWN BACK AND FORTH BY THE WIND BEATING IT AGAINST THE RUDDER STOP BOLTS.  THIS BENT THE BULKHEAD FLANGES UNTIL IT CRACKED IN THE CORNERS.
